# SDR SWAA2013103021701

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 52,922 hours, 42,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 727C, STRINGER 10L.  REPAIRED SKIN IAW EA.
